# SDR 96ZZZX1723

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UHR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038393
- Condition: Flange Cracked
- Location: Turb 1st Stage
- Part time: 7,517 hours
- Component: 31033155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEUDLED CAM INSPECTION, FOUND AIR SEAL CRACKED AT FLANGE.  THIS IS A MAIN ROTATING GROUP.  CRITICAL LIFE-LIMIT IS 20,000 CYCLES.  SUBMITTER SUGGESTS ALLIED SIGNAL ENGINEERING DETERMINE AND CORRECT THE CAUSE OF THIS PROBLEM.  THIS IS THE 21ST MALFUNCTION/DEFECT REPORT FILED BY THIS REPAIR STATION ON THIS TOPIC.  PART TOTAL CYCLES, 9,199.
